MathSciNet Relay Station
MathSciNet bibliographic data
MR2577539 (2011b:34084) 34C05 (34C23 34C29)
Llibre, Jaume; Makhlouf, Amar Bifurcation of limit cycles from a two-dimensional center inside $\Bbb R\sp n$. Nonlinear Anal. 72 (2010), no. 3-4, 1387–1392.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement